# SDR LR7A04038

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5212 FOUND CARGO DOOR FS 1013 AFT BULKHEAD STIFFENERS CRACKED AT LBL 38 AND RBL 38.  REPLACED STIFFENERS IAW SRM SMP 583 51-60 AND 51-70.  NR 2119.
